# SDR YENA2024071601013

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STG 37L FR 60 +19 INCHES TO STG 37L FR 62 +20 INCHES. FOUND OUT OF LIMITS; (RESOLVED ON W/O: 1307953 TASKCARD: NR-00054)(RESOLVED ON W/O: 1307953 TASKCARD: NR-00054 ) ACCOMPLISHED REPAIR IAW EC 24-790-01. REF AEROMAN NR 2024-314900.
